# SDR AALA20160323006

- Difficulty date: March 23, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 19,090 hours, 7,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 143A5410165
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CABIN FLOOR EAM STABILIZER STRAP AT BL 0 BETWEEN FUSELAGE STATION 360 & D 380 IS CRACKED.  FABRICATED & INSTALLED REPLACEMENT STRAP IAW SRM 51-10-02 & EA 259007.
